MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 30MM; SCREW, FIXATION, BONE

STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 30MM; SCREW, FIXATION, BONE
Catalog Number 2030-6530-1
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event regarding alleged packaging issue involving a hip screw was reported.The event was confirmed.Device evaluation and results: the outer blister tyvek lid was peeled back and the tyvek lid had separated or delaminated, leaving part of the lid still stuck to the blister.Medical records received and evaluation: the event is not related to patient factors.Device history review: review of the device history records indicates that all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other events for this lot.The inner tyvek lid delaminated, leaving part of the lid still stuck to the blister.The exact cause of the torn tyvek could not be determined.No issues with the packaging seal were observed as inspected by the packaging sme.There is no indication at this time that the sterility of the device was compromised or that there was anything wrong with the product itself.The packaging sme indicated that the product was manufactured to specifications.If additional information becomes available, this investigation will be reopened.Product surveillance will continue to monitor for trends.
 
Event or Problem Description
It was reported that, during a tha, when a nurse was opening the tyvek sheet, it was delaminated.A spare was used instead.

Brand Name
6.5 CANCELLOUS BONE SCREW 30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7474856
Report Number0002249697-2018-01265
Device Sequence Number172741
Product Code HWC
UDI-Device Identifier07613327037005
UDI-Public07613327037005
Combination Product (Y/N)N
PMA/510(K) Number
K894124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number2030-6530-1
Device Lot NumberY90P2L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;